# SDR AALA202401116870

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 35,399 hours, 15,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT ATTENDANTS SMELT AN ODOR AND FELT NAUSEOUS. AIRCRAFT RETURN TO AND  LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. ACCOMPLISHED W/C 08L00021001, NO ODOR NOR FUMES NOTED. NO FAULT FOUND.
